MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC® PROVENA1M CATHETER, 4F DL 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC® PROVENA1M CATHETER, 4F DL 3CG; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported via medwatch "picc line placed on patient's left arm when completed, the inner wire removed and this rn assessed for patency before dressing was completely secured.It was assessed that the red lumen was occluded and purple lumen was flushing well with positive blood return.This rn used 1st wire to assess red lumen by inserting it into red lumen occlusion was noted and felt like something stuck into catheter.Picc line removed and new one placed using sterile cath exchange technique.Upon assessing previous picc the inner wire was noted to be missing end copper tip part.Picc line feels like wire jammed into catheter.Md notified of findings for possible wire fragmentation.Chest x-ray ordered.Chest x-ray did not show anything concerning picc line and wire placed into biohazard bag and placed into iv team manager's box.".
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reft4476 showed no other similar product complaint(s) from this lot number.

Brand Name
POWERPICC® PROVENA1M CATHETER, 4F DL 3CG
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kelsey erickson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key13806591
Report Number3006260740-2022-00844
Device Sequence Number2201361
Product Code LJS
UDI-Device Identifier00801741184932
UDI-Public(01)00801741184932
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCK000898
Device Lot NumberREFT4476
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2022
Initial Report FDA Received Date03/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown